Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 487, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 13, 2011, 1:27 PM CDT for DeSoto County, Mississippi; Crittenden County, St. Francis County, Arkansas; Fayette County, Shelby County, Tennessee. It was in force for 48 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 1:27 PM CDT (18:27 UTC)
- Expired
- Jun 13, 2011, 2:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, St. Francis County, AR, DeSoto County, MS, Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 25 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:50 PM CDT | TSTM WND GST 75 | 5 Sse Bartlett, TN | PROLONGED NORTHWEST GUSTS TO 75 MPH WITH SQUALL LINE. |
| Jun 13, 1:53 PM CDT | TSTM WND GST 0 | Memphis, MS | THUNDERSTORM WIND GUST FROM FCWOS OBSERVER AT MEMPHIS INTL AIRPORT. |
| Jun 13, 1:53 PM CDT | TSTM WND GST 50 | Memphis, MS | THUNDERSTORM WIND GUST FROM FCWOS OBSERVER AT MEMPHIS INTL AIRPORT. |
| Jun 13, 1:53 PM CDT | TSTM WND GST 58 | 3 Ne Whitehaven, TN | THUNDERSTORM WIND GUST REPORTED BY CONTRACT WEATHER OBSERVER AT MEMPHIS INTL AIRPORT. |
| Jun 13, 1:53 PM CDT | TSTM WND GST 58 | Memphis, MS | THUNDERSTORM WIND GUST FROM FCWOS OBSERVER AT MEMPHIS INTL AIRPORT. |
| Jun 13, 1:55 PM CDT | TSTM WND DMG | 2 Se Downtown Memphis, TN | REPORT OF SWIRLING WINDS AND DEBRIS IN HICKORY HILL AREA GOING WEST OF WINCHESTER AND PERKINS WITH DAMAGE TO ROOF OF A BAKERY NEAR LAMAR AVE. |
| Jun 13, 1:55 PM CDT | TSTM WND DMG | Germantown, TN | LARGE TREE DOWN IN YARD. |
| Jun 13, 1:55 PM CDT | TSTM WND DMG | Memphis, MS | REPORT OF SWIRLING WINDS AND DEBRIS IN HICKORY HILL AREA GOING WEST NEAR WINCHESTER AND PERKINS WITH DAMAGE TO ROOF OF BAKERY. |
| Jun 13, 1:57 PM CDT | HAIL 1.5 | Walls, MS | QUARTER TO PING PONG SIZE HAIL |
| Jun 13, 2:05 PM CDT | TSTM WND GST 60 | 3 Ne Whitehaven, TN | THUNDERSTORM WIND GUST REPORTED BY CONTRACT WEATHER OBSERVER AT MEMPHIS INTL AIRPORT. |
| Jun 13, 2:05 PM CDT | TSTM WND GST 65 | Memphis, MS | AT MEMPHIS INTL FCWOS. |
| Jun 13, 2:05 PM CDT | TSTM WND GST 74 | Memphis, MS | AT MEMPHIS INTL FCWOS. |
| Jun 13, 2:05 PM CDT | TSTM WND GST 75 | 3 Ne Whitehaven, TN | THUNDERSTORM WIND GUST REPORTED BY CONTRACT WEATHER OBSERVER AT MEMPHIS INTL AIRPORT. |
| Jun 13, 2:11 PM CDT | TSTM WND DMG | 2 Ne Downtown Memphis, TN | LARGE TREE BLOWN DOWN AND COMPLETELY BLOCKING ROAD AT NORTH PARKWAY AND MONTGOMERY. |
| Jun 13, 2:11 PM CDT | TSTM WND DMG | Memphis, MS | LARGE TREE BLOW DOWN AND COMPLETELY BLOCKING ROAD AT NORTH PARKWAY AND MONTGOMERY. |
| Jun 13, 2:22 PM CDT | TSTM WND GST 70 | Collierville, TN | STORM CHASER REPORTS 70 MPH WINDS WITH HAIL TO ONE INCH ALONG WITH LARGE WALL CLOUD JUST NORTHWEST OF COLLIERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 10:05 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS54 KMEG 131827
SVRMEG
ARC035-123-MSC033-TNC047-157-131915-
/O.NEW.KMEG.SV.W.0487.110613T1827Z-110613T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
127 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTHERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 215 PM CDT
* AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
EDMONDSON...OR NEAR WEST MEMPHIS...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
MARION...WEST MEMPHIS...HORN LAKE...SOUTHAVEN...BARTLETT...
COLLIERVILLE...GERMANTOWN...MIDTOWN MEMPHIS...MILLINGTON...
CORDOVA...MEEMAN SHELBY FOREST STATE PARK AND T O FULLER STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR HORN LAKE...HORSESHOE LAKE...
LAKE MCKELLAR...ROBCO LAKE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3533 9050 3539 8964 3538 8964 3540 8949
3504 8948 3486 9038 3490 9041 3497 9049
TIME...MOT...LOC 1827Z 307DEG 21KT 3514 9026
$$1 follow-up statement
393
WWUS54 KMEG 131834
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
134 PM CDT MON JUN 13 2011
ARC035-123-MSC033-TNC047-157-131915-
/O.CON.KMEG.SV.W.0487.000000T0000Z-110613T1915Z/
ST. FRANCIS AR-CRITTENDEN AR-DESOTO MS-FAYETTE TN-SHELBY TN-
134 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SHELBY...WESTERN FAYETTE...NORTHERN DESOTO...CRITTENDEN AND
EASTERN ST. FRANCIS COUNTIES...
AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
RICEVILLE...OR NEAR WEST MEMPHIS...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
MARION...WEST MEMPHIS...HORN LAKE...MEMPHIS...NEWPORT...SOUTHAVEN...
BARTLETT...BOLTON...BRADEN...COLLIERVILLE...GALLAWAY...GERMANTOWN AND
MIDTOWN MEMPHIS.
THIS WARNING ALSO INCLUDES AREAS NEAR HORN LAKE...HORSESHOE LAKE...
LAKE MCKELLAR...ROBCO LAKE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3533 9050 3539 8964 3538 8964 3540 8949
3504 8948 3486 9038 3490 9041 3497 9049
TIME...MOT...LOC 1834Z 307DEG 21KT 3511 9022
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:26 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 13, 12:26 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1226 PM CDT MON JUN 13 2011 .UPDATE... FOR 18Z TAF CYCLE && .PREV DISCUSSION... /ISSUED 942 AM CDT MON JUN 13 2011/ DISCUSSION... A WEAK SURFACE BOUNDARY IS DRAPED ACROSS THE MIDSOUTH THIS MORNING. THE AIRMASS INVOF THE BOUNDARY IS QUITE UNSTABLE WITH THE 12Z KLZK SOUNDING INDICATING NEARLY 4300 J/KG OF CAPE. MEANWHILE A MCS CONTINUES TO DEVELOP IN NW FLOW ALOFT OVER MISSOURI. THIS MCS WILL DROP SOUTHEAST INTO THE MIDSOUTH THIS AFTERNOON. 12Z NAM SOLUTION SEEMS TO BE ON THE RIGHT TRACK. STRONG INSTABILITY COMBINED WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS WILL PROMOTE SEVERE STORM DEVELOPMENT ACROSS THE MIDSOUTH THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. HAVE INCREASED POPS TO REFLECT GROWING CONFIDENCE IN STORMS IMPACTING THE MIDSOUTH THIS AFTERNOON. UPDATE ALREADY OUT. SJM PREV DISCUSSION... /ISSUED 419 AM CDT MON JUN 13 2011/ SKIES WERE GENERALLY CLEAR ACROSS MOST OF THE MIDSOUTH ALLOWING TEMPS TO FALL DOWN INTO THE LOWER TO MID 70S AT THE MOMENT. WINDS WERE GENERALLY LIGHT AND EASTERLY. ELSEWHERE AN MCS CONTINUES TO MOVE TO THE EAST SOUTHEAST ACROSS SOUTH CENTRAL SOUTH DAKOTA AND INTO EXTREME NORTH CENTRAL NEBRASKA. AS FOR THE MIDSOUTH...SHORT RANGE MODELS CONTINUE TO INDICATE SUBSTANTIAL INSTABILITY ASSOCIATED WITH A WEAK SURFACE DISTURBANCE OVER WEST CENTRAL MISSOURI. GIVEN LLJ ENHANCEMENT AND EROSION OFF CAPPING INVERSION SOME CONVECTIVE DEVELOPMENT IS EXPECTED. THEREFORE KEPT CHANCE POPS ACROSS NORTHERN PORTIONS OF THE MIDSOUTH AS ANY DEVELOPING MCS COULD MAKE ITS WAY TO THE SOUTHEAST. CONDITIONS ARE FAVORABLE FOR SOME OF THE ASSOCIATED SHOWERS AND THUNDERSTORMS IN THIS CLUSTER TO BE SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. OTHERWISE KEPT SLIGHT CHANCE POPS FURTHER INTO THE DAY AS ANY LEFT OVER OUTFLOW BOUNDARIES FROM SAID MCS COULD HELP TO ENHANCE CONVECTION ACROSS THE MIDSOUTH LATER IN THE DAY. ESPECIALLY ALONG WAVERING WARM FRONTAL BOUNDARY THAT IS EXPECTED TO SURGE NORTHWARD INTO THE MIDSOUTH TODAY AND THEN RETREAT BACK TO THE SOUTH THIS EVENING...ONLY TO RETURN AGAIN ON TUESDAY. KEPT SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA ON TUESDAY AS BEFORE MENTIONED WARM FRONT MAKES ITS SURGE TO THE NORTH ONCE AGAIN. SUBSTANTIAL INSTABILITY AND BOUNDARY INTERACTION WILL PROMOTE SLIGHT CHANCES OF THUNDERSTORM DEVELOPMENT. ONCE AGAIN SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. OTHERWISE TEMPERATURES DURING THIS PERIOD WILL GENERALLY BE IN THE LOWER TO MID 90S DURING THE DAY AND THE MID TO UPPER 70S DURING THE NIGHTTIME HOURS. WEDNESDAY THRU THURSDAY...HIGH RESOLUTION NAM12 AND THE LATEST ECMWF CONTINUE TO INDICATE AN 850MB AND SURFACE LOW OVER SOUTHEAST MISSOURI AND NORTHEAST ARKANSAS BY 12Z WEDNESDAY. INTRODUCED 30 POPS OVER THE NORTHWESTERN SECTIONS OF THE MIDSOUTH FOR WEDNESDAY MORNING...THEN SPREAD THEM FURTHER SOUTHEAST FOLLOWING SURFACE LOW TRACK FOR THE AFTERNOON HOURS. BY WEDNESDAY NIGHT THE ASSOCIATED COLD FRONT WILL HAVE MADE ITS WAY ACROSS THE MISSISSIPPI RIVER AND INTO WEST TENNESSEE AND NORTHEAST MISSISSIPPI. AS THE COLD FRONT MAKES ITS WAY EASTWARD...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT ON THURSDAY YIELDING PREDOMINATE NORTHWEST FLOW ACROSS THE MIDSOUTH. THIS NORTHWEST FLOW WILL KEEP HIGHS ON THURSDAY IN THE UPPER 80S TO LOWER 90S ACROSS MOST OF THE MIDSOUTH. FRIDAY THRU SUNDAY...THE ABOVE MENTIONED RIDGE WILL PUSH OFF TO THE EAST ON FRIDAY ALLOWING FOR THE RETURN OF SOUTHERLY FLOW. TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S FOR DAILY HIGHS FOR THIS PERIOD. KEPT CHANCE POPS IN THE FORECAST DURING EACH DAY DUE TO STRONG DAYTIME HEATING INDUCED INSTABILITIES. CDG AVIATION... 18Z TAF CYCLE A MESOSCALE CONVECTIVE COMPLEX WILL MOVE SOUTHWARD IN THE VICINITY OF A STATIONARY FRONT THROUGH 14/01Z. NMRS SHRA AND TSRA WILL MOVE ALONG THIS FRONT BTWN 13/18-23Z ACRS KJBR...KMEM AND KMKL. WIND GUSTS UP TO 60 KNOTS AND UP TO 1.75 INCH DIAMETER HAIL WILL BE POSSIBLE WITH SEVERE THUNDERSTORMS. WILL NEED TO MONITOR TRENDS TO DETERMINE WHETHER THIS ACTIVITY WILL PROPOGATE EWD TOWARD KTUP. ISOLD SHRA AND LOW TO MID LEVEL CLOUDS WILL LINGER ACRS TAF SITES THRU 14/05Z. KMKL MAY EXPERIENCE IFR VSBYS IN PATCHY FOG BTWN 14/08-12Z. OKULSKI && .PRELIMINARY POINT TEMPS/POPS... MEM 94 74 97 78 / 60 20 20 20 MKL 90 71 92 74 / 50 20 20 20 JBR 92 73 94 76 / 60 20 20 20 TUP 93 73 97 78 / 40 20 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 13, 8:10 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 810 AM CDT MON JUN 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-140845- RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- 810 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... NORTH MISSISSIPPI...SOUTHEAST MISSOURI AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT A RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE ENTIRE MIDSOUTH. MODERATE INSTABILITY AND WARM FRONTAL BOUNDARY INTERACTION COULD PROMOTE THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR EXTREME NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF WEST TENNESSEE. A WARM FRONT WILL ONCE AGAIN MOVE NORTHEAST AND STALL OUT OVER THE ABOVE MENTIONED AREAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG THIS BOUNDARY WHERE INSTABILITY AND SHEAR WILL BE ENHANCED. THE MAIN THREATS WITH ANY OF THESE POTENTIAL SEVERE THUNDERSTORMS ARE DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND AGAIN ON TUESDAY. CDG/SJM
In the hours before
Local storm report, Jun 13, 12:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST CARDWELL 36.05N 90.29W
06/13/2011 E0 MPH DUNKLIN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN. ESTIMATED 70-80 MPH WIND
GUSTS.
&&
RJOLocal storm report, Jun 13, 12:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 1 W CARDWELL 36.05N 90.31W
06/13/2011 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
&&
RJOLocal storm report, Jun 13, 12:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/13/2011 GREENE AR TRAINED SPOTTER
WINDOWS BLOWN OUT IN ONE BUSINESS AND ONE HOME.
&&
RJOLocal storm report, Jun 13, 12:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1243 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
06/13/2011 GREENE AR LAW ENFORCEMENT
SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
PARAGOULD. TREES BLOWN OVER ON SHEDS.
&&
CMLSpecial weather statement, Jun 13, 1:00 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 100 PM CDT MON JUN 13 2011 ARZ027-035-036-048-131900- CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR- 100 PM CDT MON JUN 13 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 200 PM CDT FOR... WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... CROSS COUNTY IN EASTERN ARKANSAS... WESTERN POINSETT COUNTY IN EASTERN ARKANSAS... NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES EAST OF VANNDALE AT 100 PM CDT... MOVING SOUTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES... INCLUDING LOCATIONS NEAR EARLE...HARRISBURG...MADISON...PARKIN... VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3503 9035 3502 9092 3570 9104 3571 9055 TIME...MOT...LOC 1800Z 321DEG 32KT 3530 9071
Local storm report, Jun 13, 1:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
107 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/13/2011 GREENE AR PUBLIC
TRACTOR TRAILER OVERTURNED ALONG U.S. HIGHWAY 412
1200 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/13/2011 GREENE AR TRAINED SPOTTER
TWO BRICK BUILDINGS HEAVILY DAMAGED. AWNING REMOVED FROM
THIRD BUILDING.
1214 PM TSTM WND GST CARDWELL 36.05N 90.29W
06/13/2011 E0.00 MPH DUNKLIN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN. ESTIMATED 70-80 MPH WIND
GUSTS.
1220 PM HAIL 1 W CARDWELL 36.05N 90.31W
06/13/2011 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
1220 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/13/2011 GREENE AR TRAINED SPOTTER
WINDOWS BLOWN OUT IN ONE BUSINESS AND ONE HOME.
1235 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
06/13/2011 GREENE AR LAW ENFORCEMENT
SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
PARAGOULD. TREES BLOWN OVER ON SHEDS.
1250 PM FUNNEL CLOUD 5 N MARKED TREE 35.60N 90.42W
06/13/2011 POINSETT AR TRAINED SPOTTER
POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 65 min |
| Jun 13, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 67 min |
| Jun 13, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 45 min |
| Jun 13, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Quitman, Tate and 1 more | 50 min |
| Jun 13, 2:29 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 20 min |
| Jun 13, 2:35 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tunica | 40 min |
| Jun 13, 2:41 PM CDT | Special Weather Statement | MEG | DeSoto, Tunica | 34 min |
| Jun 13, 2:48 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 57 min |
| Jun 13, 3:06 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 54 min |
| Jun 13, 3:13 PM CDT | Special Weather Statement | MEG | Benton, Marshall, Tate, Tunica | 62 min |
| Jun 13, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union, Yalobusha | 59 min |
| Jun 13, 3:29 PM CDT | Special Weather Statement | MEG | Coahoma | 31 min |
| Jun 13, 3:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Tallahatchie, Yalobusha | 45 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 42 min |
| Jun 13, 4:14 PM CDT | Flash Flood Warning | MEG | Calhoun, Yalobusha | 2 hr |
| Jun 13, 11:15 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 45 min |
| Jun 13, 11:48 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 42 min |
| Jun 13, 11:58 AM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 47 min |
| Jun 13, 12:01 PM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi | 29 min |
| Jun 13, 12:10 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 50 min |
| Jun 13, 12:21 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 39 min |
| Jun 13, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 51 min |
| Jun 13, 12:58 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 62 min |
| Jun 13, 1:00 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 60 min |
| Jun 13, 1:12 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 48 min |
| Jun 13, 1:49 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 41 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.